Mathematische Annalen

, Volume 308, Issue 2, pp 291–318 | Cite as

On limits of joins of maximal dimension

  • Hubert Flenner
  • Bernd Ulrich
  • Wolfgang Vogel
Mathematics Subject Classification (1991): 14B05, 14C17, 13C40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Hubert Flenner
    • 1
  • Bernd Ulrich
    • 2
  • Wolfgang Vogel
    • 3
  1. 1.Fakultät für Mathematik der Ruhr-Universität, Universitätsstrasse 150, Geb. NA 2/72, D-44780 Bochum, Germany (e-mail: Hubert.Flenner@@rz.ruhr-uni-bochum.de)DE
  2. 2.Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA (e-mail: ulrich@@math.msu.edu)US
  3. 3.Department of Mathematics, Massey University, Palmerston North, New Zealand (e-mail: W.Vogel@@massey.ac.nz)NZ

Personalised recommendations